MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2522X
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The lot history review was performed.The investigation confirmed for material rupture and material deformation.A root cause has not been determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model 436-2522x pta balloon dilatation catheter allegedly experienced rupture and material deformation.This report was received from one source.The patient's age, weight, and gender were not provided.There was no reported patient injury.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9192298
Report Number9616666-2019-00125
Device Sequence Number11365075
Product Code LIT
UDI-Device Identifier00801741132889
UDI-Public(01)00801741132889
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2522X
Device Catalogue Number436-2522X
Device Lot Number50135828
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1